T Nation

Nandrolone/Tren Question


#1

So...

Last fall I was taking tbol and MHN in an oral only cycle (I know...), dosing for both was at the top of the recommended range. For some reason (I forget why now, it's been a year) I decided to increase the MHN beyond the recommended range. After a week or so, I started getting an itchy nipple (only on the right side for some reason) and upon feeling it I found the glands were swollen/inflamed. Not painful but a little tender. I immediately stopped the MHN, and within a week or so the swelling and sensation went away.

This past summer I tried taking the MHN again (on test e this time) at the top of the normal recommended range, and got the same symptoms within a week or two. Stopped, went away really quick again. Fast forward to the present, I tried it one more time (again with test e) but at a fairly low dose (10 mg/day). Took an extra week, but symptoms returned again, and I stopped taking it a couple days ago - swelling is already going down. When it is swollen, it is not visibly noticeable, just by touch. After it goes away each time there had been no noticeable growth, so I have basically been getting away with it each time. I still have a bunch of tabs, that's why I keep trying it. Now I'm going to write it off and dump the rest.

TO BE CLEAR, I'M DONE MESSING WITH IT.

So, long road, finally here - the question: since I am having this issue with one nandrolone (MHN), can I expect to experience it with others? Deca? NPP? Also, I would like to run tren again in the future. Being a 19-nor, can I expect that problem with tren?

Really hoping I haven't screwed myself for those compounds in the future.


#2

The answer in as far as my experience goes is yes, you can expect to have a flare up when you use those particular drugs. For me, if I take tren or nandrolone in doses greater than around 300mg per week, my glands will swell a bit. It is usually not visibly noticible like estrogen related gyno, although serms and AI will help keep it under control. I suspect it has more to do with prolactin, something like cabergoline or a dopamine agonist is supposed to help in that regard, I just havent taken any before myself. In anycase the flareups assuming they dont get worse will subside when you come off those compounds, at least it does for me.